# SDR AALA202302233782

- Difficulty date: February 22, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N915US
- Make and model: Airbus A320*
- Aircraft serial: 6387
- Aircraft time: 26,525 hours, 10,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Slide
- Part number: 62293107
- Part serial: C2295
- Condition: No Test
- Location: Zone 800 - Doors
- Part time: 25,563 hours, 10,359 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L3 DOOR SLIDE FAULT MESSSAGE DISPLAYED DURING EMERGENCY LIGHT SYSTEM TEST. MAINTENANCE REPLACED SLIDE PER TASK CARD 26L00025012.
